# SDR ASAA2017030820098

- Difficulty date: March 8, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 24,020 hours, 7,026 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Condition: Overheated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT. FOLLOWED QRH. OPS NORMAL AFTER COOLDOWN. GROUNDED - YES. REF AMM 30-41-00 WHCU LOGGED SENSOR FAILURES IN FAULT HISTORY. COULD NOT DUPLICATE, OPS NORMAL IAW AMM 30-41-00-710-801.
